Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the treatment of heart burn?

My roommate is pretty sick now. Heart burn problems... I ve never seen it this bad - he actually just threw up. He s been taking Tums and Alka Seltzer........anything else to help??!
Wed, 16 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,   ,  
  User's Response
's  Response
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was experiencing infrequent heartburn for once a month about 2 months about; this changed to more frequent heartburn to about twice a week for about 2 months; and now almost everything I eat or drink gives me a stinging pain in lower throat/upper abdomin area. I was diagnosed with colitis many years ago...but not since. I avoid spicy, acidy food and drinks but the stinging has gotten very frequent. What should I do? I am broke so I cannot participate any further. You should state that help comes with a fee to avoid wasting people s time.

doctor1 MD

my husband gets heart burn all the time no matter what he eats or drinks he can drink 1 beer and he gets heart burn what could be the problem??

doctor1 MD

my dad is 74 years old, he had a triple bypass in when he was 62 and just had a stent put in last week and was released. went back in for chest pains and was released Friday of this week and is complaining of chest pains on his right side of his chest rating it a 5-6 on a scale of 1-10. He has a lot of stress with my mother being in the hospital right now, but he thinks it could be heartburn. He currently takes a prescription for heartburn. should i take him to the ER

Recent questions on  Alka-seltzer

doctor1 MD

Ok it s Sunday night right now, Friday night I started having nausea and it didn t go away by sleeping. I woke up and the nausea was still as well as a stomach ache. I took an alka seltzer but it only made my stomach ache go away (compared to Friday night the nausea on Saturday was minimal) so Today (Sunday) I woke up and I was fine but after I ate I started feeling the nausea again, after lunch I noticed I was really bloated but my food felt like it was at the top of my stomach not the bottom (like under my cleavage) oh and I ve been very gassy all day also...here s the catch I haven t had a stool all day even though my truck has felt full (and I don t believe I had a stool yesterday either) I ve had diarrhea all day but no stool not even watery stool it s all liquid! It s like I m peeing out of my butt!

doctor1 MD

I had the flu for 4 days. The only medicine I took was Alka seltzer cold tablets and after that I took the kind that you put in water to dissolve. I think I took maybe 4 tablets a day for the last 3 days. Now I feel ok but I have a upset stomach . I was wondering does the alka seltzer cause it? Because my girlfriend has had the flu to after me and she is having gas and upset stomach also but she took maybe 6 alka seltzer in 2 days. We are both complaining about a sour stomach. We can eat and it fine but shortly after just bothers us and I was wondering was it suppose to feel like that after taking alka seltzer?

doctor1 MD

I have been been nauseaus(sick at my stomach) for a month now. Food,cologne, cleaners,candles, etc., make me sick. I usually do not throw up, but am unable to eat much at all. My Dr. has run all kinds of tests but has not found anything as of yet. I dont know how much longer I can go on this way. I have lost weight. I have been living on Coca Cola, Sprite and alka seltzer. Do you have any suggestions or ideas? Please let me know. Sincerely, YYYY@YYYY

doctor1 MD

Esophagitis, a-fib are the 2 problems giving me grief with drug interactions.
Just had an endoscopy/colonoscopy told to increase Prilosec to 2per day. Am having much nausea. Amiodarone that I take is giving me a lot of problems. Till I can call my doctor is there something for esophagitis,gerd that does not interact with amiodarone. Alka seltzer also has calcium carbonate and is not working, still giving me nausea and my a-fib is about 115 beats per minute.